water Posted April 8, 2009 Share Posted April 8, 2009 My medical Dr. put me on ativan to help my anxiety and I am slowly losing it. My depression has worsened, my anxiety has worsened and I have these awful rages. Today I started hyperventilating in the closet after I blew up at my SO. I have NEVER done that before. It scared me. I was only taking .25 twice a day. It seemed to work only for the first half day. I've stuck to it because I know some of these meds may take time to work, but this is too awful to bear. I took .5 mg. twice a day for the last three days. I am depressed, anxious, emotional, and very sad. I've read alot about this drug and I don't want to keep upping the dose. It's been a little over a week since I started. I tried to find a pdoc who takes my insurance. Failed at that. However a one called me back who knows a friend of mine, and this pdoc actually spent some time with me on the phone. He does not like ativan, which I expected. He strongly suggested I combine an SSRI (Lexapro) with my Wellbutrin. I am fearful of SSRI's because of their side effects but perhaps taking them for anxiety is different? (I did try buspar over the summer. It was great, very low key, but after three months I could not shake the dizziness so I had to go off the drug.) Does anyone take Lexapro for anxiety? Does anyone take Lexapro with Wellbutrin? Can anyone recommend an anxiety med to combine with Wellbutrin? Has anyone experienced an increase in anxiety from ativan, which then went away? Sorry for all the questions. Thank you in advance for any help anyone can give. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.